I started taking diet pills that contain fenfluramine about seven months ago. I am now having chest pains, shortness of breath, headaches, dizziness, high blood pressure and I always feel so tired. Sometimes Ii get very dizzy and start sweating profusely and feel as if I'm going to pass out. Is all this because of the high blood pressure? I haven't gone to see a doctor and I haven't been diagnosed with high blood pressure. I know that I have high blood pressure because my gynecologist stopped my birth control until a general doctor saw me and treated me for it.
I encourage you to consult a physician ASAP regarding your symptoms, so the appropriate treatment can be started. These could be symptoms related to your diet pills (some diet pills have been linked to cardiac issues), or it could be an undiagnosed case of hypertension or another condition. Only a doctor who performs the proper tests and a physical exam will know for sure.
Here are some links on high blood pressure that might be useful:
Sunshine to Lower Blood Pressure
Have High Blood Pressure? Don’t Eat These Foods
10 Things to Do This Month to Lower Your Blood Pressure
All the best,
Lisa Nelson RD
7 Natural Ways to Lower Blood Pressure